Alert archive / Georgia / Wind Chill Advisories in 2008
Wind Chill Advisory 1, NWS Atlanta, GA
NWS Atlanta, GA issued this wind chill advisory at Jan 1, 2008, 3:55 AM EST for 11 counties in Georgia. It took effect at Jan 1, 2008, 9:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2008, 3:55 AM EST (08:55 UTC)
- In effect from
- Jan 1, 2008, 9:00 PM EST
- Expired
- Jan 2, 2008, 9:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Atlanta, GA
Counties Catoosa County, GA, Dawson County, GA, Fannin County, GA, Gilmer County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Towns County, GA, Union County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 152 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1658 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS42 KFFC 010855 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 355 AM EST TUE JAN 1 2008 GAZ003>009-013>016-011700- /O.NEW.KFFC.WC.Y.0001.080102T0200Z-080102T1400Z/ CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON- LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 355 AM EST TUE JAN 1 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST WEDNESDAY. THE ADVISORY AREA IS GENERALLY ALONG AND NORTH OF A LINE FROM RINGGOLD TO JASPER TO CLEVELAND. AS STRONG ARCTIC HIGH PRESSURE BUILDS ACROSS NORTH GEORGIA TODAY AND TONIGHT...NORTHWEST WINDS WILL INCREASE TO NEAR 20 MPH WITH GUSTS TO NEAR 35 MPH. THE STRONG WINDS...COMBINED WITH OVERNIGHT TEMPERATURES IN THE TEENS...WILL PRODUCE DANGEROUS WIND CHILL VALUES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL EXPOSED SKIN IS COVERED. $$
3 follow-up statements
000 WWUS42 KFFC 011501 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1001 AM EST TUE JAN 1 2008 GAZ003>009-013>016-012315- /O.CON.KFFC.WC.Y.0001.080102T0200Z-080102T1400Z/ CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON- LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 1001 AM EST TUE JAN 1 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST WEDNESDAY...GENERALLY ALONG AND NORTH OF A LINE FROM RINGGOLD TO JASPER TO CLEVELAND. AS STRONG ARCTIC HIGH PRESSURE BUILDS ACROSS NORTH GEORGIA TODAY AND TONIGHT...NORTHWEST WINDS WILL INCREASE TO NEAR 20 MPH WITH GUSTS TO NEAR 35 MPH. THE STRONG WINDS...COMBINED WITH OVERNIGHT TEMPERATURES IN THE TEENS...WILL PRODUCE DANGEROUS WIND CHILL VALUES OF ZERO TO TEN BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL EXPOSED SKIN IS COVERED. $$ HANDEL
000 WWUS42 KFFC 020635 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 135 AM EST WED JAN 2 2008 GAZ004>009-015-016-021400- /O.NEW.KFFC.SN.Y.0001.080102T0635Z-080102T1400Z/ /O.CON.KFFC.WC.Y.0001.000000T0000Z-080102T1400Z/ WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 135 AM EST WED JAN 2 2008 ...SNOW ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. THE SNOW ADVISORY AREA IS GENERALLY ALONG AND NORTH OF A LINE FROM DALTON TO ELLIJAY TO DAHLONEGA TO CLEVELAND. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...ALONG AND NORTH OF A LINE FROM RINGGOLD TO JASPER TO CLEVELAND. AS STRONG ARCTIC HIGH PRESSURE BUILDS ACROSS NORTH GEORGIA THROUGH TONIGHT...NORTHWEST WINDS WILL INCREASE TO NEAR 20 MPH WITH GUSTS TO NEAR 35 MPH. THE STRONG WINDS...COMBINED WITH OVERNIGHT TEMPERATURES IN THE TEENS...WILL PRODUCE DANGEROUS WIND CHILL VALUES OF ZERO TO TEN BELOW ZERO. SOME SNOW SHOWERS WERE OCCURRING IN THE STRONG NORTHWESTERLY FLOW. MOST AREAS ACROSS THE NORTHEAST CAN EXPECT AN INCH OR TWO OF SNOW BY MORNING. THERE WILL ALSO BE SLICK SPOTS ON SOME ROADS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL EXPOSED SKIN IS COVERED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ GAZ003-013-014-021400- /O.CON.KFFC.WC.Y.0001.000000T0000Z-080102T1400Z/ CATOOSA-PICKENS-DAWSON- 135 AM EST WED JAN 2 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...GENERALLY ALONG AND NORTH OF A RINGGOLD TO JASPER TO CLEVELAND LINE. AS STRONG ARCTIC HIGH PRESSURE BUILDS ACROSS NORTH GEORGIA THROUGH TONIGHT...NORTHWEST WINDS WILL INCREASE TO NEAR 20 MPH WITH GUSTS TO NEAR 35 MPH. THE STRONG WINDS...COMBINED WITH OVERNIGHT TEMPERATURES IN THE TEENS...WILL PRODUCE DANGEROUS WIND CHILL VALUES OF ZERO TO TEN BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL EXPOSED SKIN IS COVERED. $$
000 WWUS42 KFFC 021409 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 909 AM EST WED JAN 2 2008 ...SNOW ADVISORY HAS EXPIRED... ...WIND CHILL ADVISORY HAS EXPIRED... A STRONG ARTIC HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE SOUTHEAST TODAY. GAZ004>009-015-016-021515- /O.EXP.KFFC.SN.Y.0001.000000T0000Z-080102T1400Z/ /O.EXP.KFFC.WC.Y.0001.000000T0000Z-080102T1400Z/ WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 909 AM EST WED JAN 2 2008 ...SNOW ADVISORY HAS EXPIRED... ...WIND CHILL ADVISORY HAS EXPIRED... TEMPERATURES ALONG AND NORTH OF A LINE FROM DALTON TO ELLIJAY TO DAHLONEGA TO CLEVELAND HAVE WARMED THIS MORNING TO NEAR 20 DEGREES. LIGHT SNOW THAT HAD FALLEN OVERNIGHT HAS TAPERED OFF AND WINDS HAVE DIMINISHED TO 10 MILES AN HOUR. WIND CHILL VALUES THROUGH THIS AFTERNOON WILL REMAIN ABOVE ZERO DEGREES. THE SNOW ADVISORY IS NO LONGER IN EFFECT. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. $$ GAZ003-013-014-021515- /O.EXP.KFFC.WC.Y.0001.000000T0000Z-080102T1400Z/ CATOOSA-PICKENS-DAWSON- 909 AM EST WED JAN 2 2008 ...WIND CHILL ADVISORY HAS EXPIRED... TEMPERATURES ALONG AND NORTH OF A LINE FROM RINGGOLD TO JASPER TO CLEVELAND HAVE WARMED THIS MORNING TO NEAR 20 DEGREES. WINDS HAVE DIMINISHED TO 10 MILES AN HOUR. WIND CHILL VALUES THROUGH THIS AFTERNOON WILL REMAIN ABOVE ZERO DEGREES. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this wind chill advisory went out at Dec 31, 9:45 PM EST, 6 hours 10 minutes earlier.
Area forecast discussion, Dec 31, 9:45 PM EST, 6 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 945 PM EST MON DEC 31 2007 .UPDATE... LATEST SURFACE MAP SHOWS THE COLD FRONT/WIND SHIFT LINE WELL INTO WEST TN AND CENTRAL MS...WITH COLDER AIR APPROACHING THE MS RIVER BASIN. THE COLD/WINDY CONDITIONS ARE STILL ON TAP TO ARRIVE AROUND 5-7 AM NEW YEARS MORNING. LIGHT WINDS...CLEAR SKIES AND A DAMP GROUND COULD RESULT IN SOME PATCHY FOG DEVELOPING OVER THE NEXT FEW HOURS...BUT THIS THREAT SHOULD BE SHORT-LIVED AS SW WINDS ARE EXPECTED TO PICKUP SLIGHTLY JUST AHEAD OF THE FRONT...THEN THE FRONT SWEEPS THRU ENDING THE THREAT. LATEST TEMP & DEWPOINT SPREADS ACROSS MUCH OF THE FORECAST AREA ARE 4 TO 7 DEGREES...EXCEPT FOR A FEW LOW LYING AREAS. THEREFORE...FOG MAY NOT HAVE A CHANCE TO DEVELOP BEFORE THE WINDS PICK UP. THE MORE LIKELY AREAS WOULD BE THE EASTERN HALF OF THE STATE WHERE WINDS WILL BE SLOWER TO INCREASE...BUT THIS THREAT SHOULD DIMINISH BY 2-3 AM. WILL NOT UPDATE TO MENTION THE PATCHY FOG JUST YET...BUT WILL MONITOR CLOSELY FOR THIS POTENTIAL AND UPDATE IF NECESSARY. OTHERWISE... REST OF FORECAST LOOKS ON TRACK AT THIS TIME. /39 .......................ORIGINAL AFD.............................. .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... PROGRESSIVE FLOW PATTERN TO CONTINUE...BUT THE SHORT TERM WILL FEATURE A SHARP STRENGTHENING OF THE POLAR VORTEX OVER THE EASTERN HALF OF THE U.S. FROM THE LATER PERIODS OF THE SHORT TERM INTO THE BEGINNING OF THE LONG TERM. THIS CHANGE WILL BRING THE AREA A GOOD SHOT OF COLD...MODIFIED ARCTIC AIR AS WE HAVE NOT SEEN IN SOME TIME AS A LARGE 1052MB SFC HIGH SPREADS SE FROM THE ROCKIES INTO THE SC/SE U.S. BY MID WEEK. THE SYSTEM THAT WILL INITIALIZE THIS CHANGE WILL BE A SHORT WAVE AND ASSOCIATED SFC LOW PRESSURE AREA...WHICH WILL MOVE RAPIDLY FROM THE OH VALLEY INTO PA OVERNIGHT. STRONG COLD ADVECTION WILL SPREAD SE TUE AS THE POLAR VORTEX DEEPENS FAR SOUTH INTO THE MID-ATLANTIC. HOWEVER...UPSTREAM PACIFIC ENERGY WILL KEEP THE FLOW PROGRESSIVE AND NOT ALLOW THE POLAR VORTEX TO LINGER LONG OVER THE EASTERN U.S. BY THU...THE EASTERN U.S. UPPER TROUGH HAS SHIFTED OFF THE COAST AND A SHORT WAVE RIDGE SPREADS FROM THE PLAINS OVER THE EASTERN U.S. NONETHELESS...WHILE BRIEF...SOME RATHER COLD TEMPS CAN BE EXPECTED MID-WEEK...AS 850MB TEMPS PLUMMET INTO THE -18C RANGE ACROSS N GA. THE 0C LINE IS ALL THE WAY DOWN TO S FL BY THU. THE COLDEST TEMPS FOR MUCH OF OUR CWA WILL OCCUR WED AND THU MORNING...FIRST AS A RESULT OF AN ALBERTA CLIPPER...THEN THU AS THE LARGE SFC HIGH SETTLES OVER THE AREA. THE LARGE...1040MB+ SPRAWLING SFC HIGH WILL TAKE MOST OF THE REMAINDER OF THE WEEK TO SPREAD FROM THE SOUTHERN PLAINS ACROSS THE SE...KEEPING DRY WEATHER IN PLACE THROUGH AT LEAST FRI. A MODEST WARMING TREND BEGINS BY FRI AS THE COLD ARCTIC AIR MASS RETREATS QUICKLY TO THE NE UNDER THE INCREASING ZONAL FLOW. CONCERNS FOR THE SHORT TERM ARE THE POTENTIAL FOR FOG DEVELOPMENT AGAIN TONIGHT...WIND ADVISORY CONDITIONS FOR TUE...AND POTENTIAL FOR -SHSN IN THE N GA MOUNTAINS LATE TUE-WED. WITH RESPECT TO FOG DEVELOPMENT...THE AIR MASS IS FINALLY BEGINNING TO DRY WITH DEWPOINTS DROPPING INTO THE 30S. ADDITIONAL DRYING THROUGH THE OVERNIGHT WILL BE MINIMAL. HOWEVER...WITH THE UPPER TROUGH AND SFC REFLECTED FRONT/WIND SHIFT EXPECTED TO PASS THROUGH AROUND MIDNIGHT...INCREASING WINDS SHOULD OFFSET ANY POTENTIAL FOR FOG WIDESPREAD DENSE FOG DEVELOPMENT AS OBSERVED THIS MORNING. PATCHY FOG IS POSSIBLE ACROSS THE SE/SC AREAS WHERE THE WIND SHIFT WILL REACH LAST AND SOME DECOUPLING MAY OCCUR. NOT ENOUGH AT THIS POINT TO WARRANT A DFA. FOR WIND...TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE AREA TUE...ESPECIALLY AFT 18Z AND CONTINUING ON INTO THE NIGHT AND WED MORNING. LOCAL WIND ADVISORY CRITERIA IS MARGINALLY MET AT A COUPLE OF STATIONS...BUT MOSTLY AFT 18Z. SINCE THE BULK OF STRONG WINDS MAY ACTUALLY HOLD OFF UNTIL LATE TUE/EARLY WED...PREFER TO HOLD OFF ON ISSUING A WIND ADVISORY. HOWEVER...DO PLAN TO ISSUE AN SPS HIGHLIGHTING THE COLDER CONDITIONS AND THE WIND. FINALLY...ALTHOUGH MOISTURE QUITE LIMITED...STRONG COLD ADVECTION OF THE TYPE PROGGED FOR TUE AFTERNOON/EVENING AND OROGRAPHIC LIFTING TYPICAL OF SHSN SCENARIOS IN THE NE GA MOUNTAINS...MANY OF WHICH IN THE PAST HAVE CAUGHT US OFF GUARD. WILL CONTINUE MENTION OF -SHSN FOR LATE TUE/TUE NIGHT NE MOUNTAINS. ANY ACCUMULATION WOULD BE SPOTTY AND NOT WORTH MENTIONING AT THIS POINT...BUT WILL AGAIN MENTION IN SPS. FINALLY...WIND CHILL VALUES IN THE NORTHEAST MOUNTAINS WILL BE NEAR ZERO OR BELOW EARLY WED...NEARING CRITERIA FOR A WIND CHILL ADVISORY. LATER SHIFTS WILL NEED TO MONITOR. .LONG TERM /THURSDAY THROUGH MONDAY/... LARGE...SPRAWLING MODIFIED CANADIAN SFC HIGH WILL SPREAD FROM THE SC PLAINS ACROSS THE SE FROM WED-FRI...THEN MOVE OFF THE MID-ATLANTIC/SE U.S. COAST BY SAT. PROGRESSIVE ZONAL FLOW ALOFT DOMINATES THE EXTENDED PERIODS. A BROAD AREA OF LOW PRESSURE IN THE WESTERN/CENTRAL U.S. PROMISES TO SEND SOME WEAK RIPPLES IN THE WSW FLOW ALOFT ACROSS THE SE U.S. BY THE WEEKEND. THIS IS OFTEN A VERY DIFFICULT SITUATION TO TIME THIS FAR OUT...BUT PCPN AMOUNTS ARE USUALLY NEGLIGIBLE AND OFTEN OVER DONE BY THE MODEL THIS FAR OUT. IMMEDIATELY THEREAFTER...A LARGE SUBTROPICAL RIDGE BUILDS OFF THE SE U.S. COAST SHUNTING THE DYNAMICS AND MOISTURE FURTHER NORTH OUT OF THE CWA BY MON. THIS RIDGE BUILDS IN RESPONSE TO A DEEP TROUGH DIGGING INTO THE SOUTHERN PLAINS. THIS PATTERN WOULD BRING UNSEASONABLY WARM TEMPS BACK TO THE AREA AT THAT TIME. THE DEEP SOUTHERN PLAINS U.S. TROUGH THAN TAKES ON A NEGATIVE TILT AND ROTATES THROUGH THE MID-SOUTH BY THE MID PART OF NEXT WEEK...WHICH WOULD HAVE THE POTENTIAL TO BRING A SEVERE WEATHER OUTBREAK TO THE SE U.S. ENTIRELY TOO FAR OUT TO BUY OFF ON THIS YET...BUT BEARS WATCHING. IN THE MEANTIME...EXPECT MUCH BELOW NORMAL TEMPS AT THE BEGINNING OF THE EXTENDED TO TRANSITION TO ABOVE NORMAL/MUCH ABOVE NORMAL BY THE LATER PART OF THE WEEKEND AND EARLY NEXT WEEK. WILL RETAIN MENTION OF LOW CHANCE POPS NORTH FOR THE WEEKEND...OTHERWISE DRY CONDITIONS EXPECTED THROUGH THE ZONE EXTENDED PERIODS. && .FIRE WEATHER... WIDESPREAD ONE INCH RAIN AMOUNTS SUN HAVE LEFT FUELS WET. WITH LOW EVAPORATION AT THIS TIME OF YEAR...STRONG WINDS WILL NOT LOWER FUEL MOISTURES ENOUGH FOR CRITICAL FIRE WEATHER CONDITIONS TO BE MET TUE...AND PROBABLY NOT EVEN WED. WILL NEED TO WATCH THU...HOWEVER...AS DEWPOINTS IN THE SINGLE DIGITS COMBINE WITH TEMPS WARMING INTO THE 40S AND 50S AND DRYING FUELS TO PUSH FIRE WEATHER CONDITIONS CLOSER TO CRITICAL VALUES. && .AVIATION... EXPECTING LIGHT SOUTHWEST WINDS TO PROVIDE ENOUGH MIXING TO PREVENT FOG FROM DEVELOPING AHEAD OF APPROACHING COLD FRONT. HOWEVER...THERE DOES APPEAR TO BE A WINDOW OF OPPORTUNITY FOR FOG AROUND THE KMCN AREA. WINDS THERE WILL BE QUITE LIGHT THROUGH THE EVENING. RADIATIONAL COOLING OVER WET GROUND APPEARS LIKELY. THERE IS DOUBT AS TO WHETHER THE BOUNDARY LAYER WILL HAVE TIME TO SATURATE PRIOR TO WINDS PICKING UP AHEAD OF COLD FRONT...HOWEVER. ACROSS THE AREA...IF WINDS DO PREVENT FOG FROM FORMING OVERNIGHT...THE MAIN OPERATIONAL ISSUE WILL BE WINDS. HIGH PRESSURE BUILDS IN RAPIDLY AND COLD AIR WILL RUSH ACROSS THE STATE AS THE PRESSURE GRADIENT TIGHTENS. GUSTS TO 25 TO 30 KTS LOOK LIKELY DURING THE COURSE OF THE DAY TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 34 50 22 38 20 / 0 5 10 0 0 ATLANTA 35 48 20 35 21 / 0 5 10 0 0 BLAIRSVILLE 29 38 13 27 14 / 0 10 20 5 0 CARTERSVILLE 31 45 18 34 17 / 0 5 10 0 0 COLUMBUS 36 51 25 40 22 / 0 0 5 0 0 GAINESVILLE 34 47 19 33 20 / 0 5 10 0 0 MACON 38 53 26 41 20 / 5 0 5 0 0 ROME 29 45 18 33 18 / 0 5 10 0 0 PEACHTREE CITY 30 49 21 36 15 / 0 0 5 0 0 VIDALIA 43 54 27 43 23 / 10 0 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19/15
Hazardous weather outlook, Dec 31, 11:30 AM EST, 16 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 AM EST MON DEC 31 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1130 AM EST MON DEC 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... HIGH PRESSURE WILL MOVE ACROSS THE AREA TODAY. A MAINLY DRY COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG GUSTY WINDS ARE EXPECTED ON TUESDAY. OTHERWISE NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 3:45 AM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 72 more | 38 hr |
Nearby
Wind Chill Advisories in Georgia, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.